# SDR SWAA2014070829752

- Difficulty date: June 23, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 56,021 hours, 44,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, ON INBD KEEL BEAM TO FRAME ATTACH ANGLE CORRODED AT BS 727E, STRINGER 27R.  R & R ANGLE IAW SRM.
